A linear equation for Minkowski sums of polytopes relatively in general position

作者:Fukuda Komei*; Weibel Christophe
来源:European Journal of Combinatorics, 2010, 31(2): 565-573.
DOI:10.1016/j.ejc.2009.03.023

摘要

The objective of this paper is to study a special family of Minkowski sums, that is of polytopes relatively in general position. We show that the maximum number of faces in the sum can be attained by this family. We present a new linear equation that is satisfied by f-vectors of the sum and the summands. We study some of the implications of this equation.

  • 出版日期2010-2